MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number 6007-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of distal tip detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used in an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the entire distal gold tip detach from the end of the catheter but didn't fall into the patient.The procedure was completed with this device.There were no patient complications as a result of this event.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23293858
Report Number3005099803-2025-05390
Device Sequence Number4861994
Product Code KNS
UDI-Device Identifier08714729071013
UDI-Public(01)08714729071013(17)270704(10)36897145
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6007-05
Device Catalogue Number6007-05
Device Lot Number0036897145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown